Mathematics Faculty Articles

Title

Existence of an Antisymmetric Solution of a Boundary Value Problem with Antiperiodic Boundary Conditions

Document Type

Article

Publication Date

10-26-2015

Publication Title

Electronic Journal of Qualitative Theory of Differential Equations

Keywords

Fixed point theorem, Antiperiodic, Antisymmetric, Functional

ISSN

1417-3875

Volume

2015

Issue/No.

72

First Page

1

Last Page

11

Abstract

In this work, an application is made of a recent extension of the Leggett-Williams fixed point theorem, commonly referred to as an Avery type fixed point theorem, to a second order boundary value problem with antiperiodic boundary conditions. Under certain conditions and with the use of concavity, an antisymmetric solution to the boundary value problem is shown to exist. In conclusion, a non-trivial example is provided.

Comments

Mathematics Subject Classification: 34B15, 34B27, 47H10

DOI

10.14232/ejqtde.2015.1.72

Peer Reviewed

Share

COinS